# SDR A6WA200100009

- Difficulty date: January 21, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- Aircraft time: 22,975 hours, 26,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM ORD LT GEAR INTRANSIT LIGHT REMAINS ILLUMINATED.  MAINTENANCE SECURED LT MLG DOOR IN INFLIGHT POSITION.
